# SDR CALA2022052301326

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 71,905 hours, 14,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Epas
- Part number: NA
- Condition: Failed
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CLEARED L/P 8530138 EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY OPERATIONAL CHECK - NO GREEN LIGHT ON EPAS BATTERY PACK R1 DOOR. ITEM IS AN SDR REPORTABLE EVENT. REF GMM 04-20-16 3.B.(17) EMERGENCY EVACUATION SYSTEMS OR DURING AN ACTUAL EMERGENCY OR DURING TRAINING, TESTING, AND IS ON THE LIST OF 09-25-05 REQUIRED INSPECTION ITEMS (RII). COMPONENTS INCLUDING ALL EXIT DOORS, PASSENGER EMERGENCY MAINTENANCE, DEMONSTRATIONS, OR INADVERTENT DEPLOYMENTS. THIS THIS LOGPAGE HAS BEEN GENERATED TO RECORD THESE EVENTS. EVACUATION LIGHTING SYSTEMS, OR EVACUATION EQUIPMENT THAT ARE ITEM HAS BEEN CREATED TO RECORD THIS REPORTABLE SDR EVENT. FOUND DEFECTIVE, OR THAT FAIL TO PERFORM THE INTENDED FUNCTIONS ADDITIONALLY THIS ITEM DEALS WITH THE DOOR SLIDE EVACUATION SYS PERFORMED RII INSP OF 1R DOOR EPAS BATTERY INSTALLATION. VERIFIED DOOR SLIDE PINS REMOVED AND EPAS BATTERY FUNCTION. OPS CHECK NORMAL. NO DEFECTS NOTED. REF AMM 52-11-21-400-801. OPENUP AND CLOSEUP OF PANELS BY U181314.
